MathSciNet Relay Station
MathSciNet bibliographic data
MR2426181 (2010g:16016) 16E40 (57P10)
Tradler, Thomas Infinity-inner-products on $A$-infinity-algebras. J. Homotopy Relat. Struct. 3 (2008), no. 1, 245–271.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement